About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 850760, 8 pages
http://dx.doi.org/10.1155/2013/850760
Research Article

Bivariate Positive Operators in Polynomial Weighted Spaces

Faculty of Mathematics and Computer Science, Babeş-Bolyai University, Street Kogălniceanu 1, 400084 Cluj-Napoca, Romania

Received 25 February 2013; Accepted 26 March 2013

Academic Editor: Sung Guen Kim

Copyright © 2013 Octavian Agratini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper aims to two-dimensional extension of some univariate positive approximation processes expressed by series. To be easier to use, we also modify this extension into finite sums. With respect to these two new classes designed, we investigate their approximation properties in polynomial weighted spaces. The rate of convergence is established, and special cases of our construction are highlighted.